Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Cancer, acne in back and chest after chemo therapy, nerve ache. Medicine?

HEllo.I just want to ask some questions.My mother is suffering from the Cancer .She got some aches in her back, chest ,under the left breast after the chemo teraphy.Doctors say it can be nerv aches.But My mom had the same ache 4 years ago,many years ago before the cancer,chemo terapy.So What would you reccommend us to do.May You say us some medicine.Please help me.Thank you.
Asked On : Mon, 2 Apr 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist 's  Response
Thanks for your query.

Some chemotherapy drugs do cause aches and pains. However, cancer itself may cause bone pains if it has spread. You may consult with her oncologist regarding need for any scans to rule out bone spread. otherwise you can use some over-the-counter pain killers.

Hope this helps.
Answered: Tue, 7 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor